# SDR FDEA2020012320201

- Difficulty date: January 22, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 477
- Aircraft time: 50,631 hours, 27,253 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2551027600100
- Condition: Damaged
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG WHEEL WELL FLOOR PANEL 147AF PUNCTURED ON LOWER SIDE OF PANEL FABRICATED NEW MLG WHEEL WELL FLOOR PANEL 147AF IAW STANDARD REPAIR DRAWING.   FLOOR PANEL REPLACED IAW SRZ 25-005 REV R.
